Alert archive / Arkansas / Red Flag Warnings in 2009
Red Flag Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this red flag warning at Apr 6, 2009, 8:47 AM CDT. It took effect at Apr 6, 2009, 9:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2009, 8:47 AM CDT (13:47 UTC)
- In effect from
- Apr 6, 2009, 9:00 AM CDT
- Expired
- Apr 6, 2009, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Tulsa, OK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KTSA 061347 RFWTSA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 847 AM CDT MON APR 6 2009 ARZ019-020-029-062200- /O.NEW.KTSA.FW.W.0008.090406T1400Z-090407T0000Z/ CRAWFORD-FRANKLIN-SEBASTIAN- 847 AM CDT MON APR 6 2009 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN AND SEBASTIAN. DRY VEGETATION...NORTHWEST WINDS GUSTING TO 30 MILES AN HOUR AND RELATIVE HUMIDITIES DROPPING TO NEAR 20 PERCENT WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS WEST CENTRAL ARKANSAS TODAY. CONDTIONS SHOULD IMPROVE THIS EVENING AS THE WINDS DECREASE AND HUMIDITIES INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND DRY VEGETATION. TAKE CARE TO PREVENT THE START AND SPREAD OF WILDFIRES. ANY FIRES MAY BE DIFFICULT TO CONTAIN. && $$
2 follow-up statements
000 WWUS84 KTSA 062019 RFWTSA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 319 PM CDT MON APR 6 2009 ARZ019-020-029-070000- /O.CON.KTSA.FW.W.0008.000000T0000Z-090407T0000Z/ CRAWFORD-FRANKLIN-SEBASTIAN- 319 PM CDT MON APR 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN AND SEBASTIAN. NORTHWEST WINDS GUSTING 30 TO 35 MILES AN HOUR AND RELATIVE HUMIDITIES DROPPING TO NEAR 20 PERCENT HAVE DEVELOPED THIS AFTERNOON...AND WILL PERSIST UNTIL EARLY EVENING. THIS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS WEST CENTRAL ARKANSAS TODAY. CONDITIONS SHOULD IMPROVE THIS EVENING AS THE WINDS DECREASE AND HUMIDITIES INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND DRY VEGETATION. TAKE CARE TO PREVENT THE START AND SPREAD OF WILDFIRES. ANY FIRES MAY BE DIFFICULT TO CONTAIN. && $$
000 WWUS84 KTSA 062354 RFWTSA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 654 PM CDT MON APR 6 2009 ...RED FLAG WARNING WILL EXPIRE AT 7 PM THIS EVENING. .WINDS ARE DIMINISHING AND HUMIDITY INCREASING AS TEMPERATURES COOL WHICH ARE DECREASING THE FIRE DANGER. ARZ019-020-029-070100- /O.EXP.KTSA.FW.W.0008.000000T0000Z-090407T0000Z/ CRAWFORD-FRANKLIN-SEBASTIAN- 654 PM CDT MON APR 6 2009 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN AND SEBASTIAN. WINDS ARE DIMINISHING AND RELATIVE HUMIDITY IS INCREASING AS TEMPERATURES START TO FALL DECREASING THE FIRE DANGER AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. WINDS STILL ARE 10 TO 15 MPH WITH SOME GUSTS OVER 20 MPH AND FIRE DANGER WILL REMAIN ELEVATED FOR SEVERAL MORE HOURS THIS EVENING BUT CONDITIONS ARE NO LONGER IN THE RED FLAG CRITERIA. OUTDOOR BURNING IS STILL DISCOURAGED UNTIL CONDITIONS IMPROVE WITH LIGHTER WINDS AND HIGHER HUMIDITY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Apr 6, 6:07 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 6, 6:07 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
607 AM CDT MON APR 6 2009
.AVIATION...
WITH THE EXCEPTION OF BRIEF MVFR CIGS AT KXNA AND KFYV THROUGH 14Z...
VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES FOR THE REMAINDER OF THE
FORECAST PERIOD. WINDS WILL GUST BETWEEN 25 AND 30 KNOTS TODAY AT ALL
SITES AND WILL SUBSIDE AFTER 00Z.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 9 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
OKZ058-OKZ059-OKZ063-OKZ068-OKZ069.
FREEZE WARNING FROM 10 PM MONDAY TO 9 AM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING UNTIL 9 AM MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020.
FREEZE WARNING FROM 10 PM MONDAY TO 9 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...23Hazardous weather outlook, Apr 6, 5:10 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 510 AM CDT MON APR 6 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-062215- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 510 AM CDT MON APR 6 2009 ...VERY HIGH FIRE DANGER TODAY...WIDESPREAD FREEZING TEMPERATURES EXPECTED OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FIRE WEATHER DANGER. RISK...ELEVATED...SPREADINDEX=61. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. DISCUSSION... GUSTY NORTHWEST WINDS BETWEEN 25 AND 30 MPH WILL INTERACT WITH DRY GROUND CONDITIONS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE REGION TODAY. SEE THE LATEST FIRE DANGER STATEMENT /OKCRFDTSA/ FOR DETAILS. AS THE COLD HIGH PRESSURE SETTLES ACROSS THE PLAINS TONIGHT...WINDS WILL SUBSIDE. LIGHT WINDS AND A MOSTLY CLEAR SKY WILL RESULT IN LOW TEMPERATURES OVERNIGHT TO FALL INTO THE LOWER TO MIDDLE 20S ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A FREEZE WARNING IN EFFECT FOR TONIGHT ACROSS ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SEE /OKCNPWTSA/ FOR THE LATEST DETAILS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... TEMPERATURES WILL BEGIN TO WARM SIGNIFICANTLY BEGINNING TUESDAY...WITH THE NEXT UPPER SYSTEM ORGANIZING TO THE WEST TOWARDS MID WEEK. IN ADDITION TO THUNDERSTORM CHANCES...FIRE WEATHER CONCERNS WILL RETURN TO THE REGION AS STRONG SOUTHERLY WINDS INCREASE THURSDAY AHEAD THE NEXT COLD FRONT. ANOTHER SYSTEM WILL IMPACT THE AREA OVER THE WEEKEND WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
Nearby
Red Flag Warnings in Arkansas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.